Loading...
Loading...

Go to the content (press return)

Integral inequality foer convex fucntions

Author
Diaz-Barrero, J.L.
Type of activity
Journal article
Journal
School science and mathematics [en lí­nia]
Date of publication
2018-02
Volume
118
Number
1-2
First page
70
Last page
70
DOI
https://doi.org/10.1111/ssm.12263 Open in new window
Repository
http://hdl.handle.net/2117/127612 Open in new window
Citation
Diaz-Barrero, J.L. Integral inequality foer convex fucntions. "School science and mathematics [en lí­nia]", Febrer 2018, vol. 118, núm. 1-2, p. 70.
Group of research
COSDA-UPC - COmpositional and Spatial Data Analysis

Participants